MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM
Catalog Number 08057591190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).The customer replaced the reagent kit and has had no further issues.The field service engineer (fse) performed a complete instrument check and did not identify any issues.Qc and an instrument check were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 2 patients tested for tina-quant c-reactive protein iv (crp4) on a cobas c 503 analytical unit.Patient 1 initial result was 489 mg/l with an invalidating data flag.The repeat result was 495 mg/l.The doctor questioned this result and requested a new sample.The initial result from the 2nd sample was 193 mg/l.The customer repeated the original sample using a 1:3 dilution, and the result was 185 mg/l.Patient 2 initial result was 289 mg/l.On (b)(6) 2025, the repeat result was 127 mg/l.A new sample was obtained, and the initial result was 52.5 mg/l.The repeat result was 55.8 mg/l.The customer repeated the original sample for patient 2 on a different cobas pro instrument, and the result was 125 mg/l.The customer repeated the second sample for patient 2 on a different cobas pro instrument, and the result was 51.7 mg/l.
 
Additional Manufacturer Narrative
During a review of the alarm trace data, "sample short" and "abnormal aspiration" alarms were observed.The event occurred the day after a new crp4 reagent pack was loaded on the instrument.On 29-may-2025, qc was initially outside of the acceptable range but was within range upon repeating.The investigation determined that the root cause of the event was due to an issue with a specific reagent kit (improper reagent handling or storage).A general instrument or reagent issue is not suspected.The issue was resolved by replacing the reagent kit.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C-REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22235216
Report Number1823260-2025-01872
Device Sequence Number12769054
Product Code DCN
UDI-Device Identifier07613336121191
UDI-Public07613336121191
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number08057591190
Device Lot Number864933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown